# SDR 2007UALA05057

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 41,603 hours, 5,090 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN 'B' ZONE LT SIDE EEL'S AND 'D' ZONE RT SIDE EEL'S DO NOT STAY ON REQUIRED LENGTH OF TIME. REPLACED BATTERY PACKS.
